Paracetamol Caplets 32

£0.54

In Stock

  • Product Code: 1130541

Paracetamol Pain Relief Tablets

Paracetamol Caplets 32

Paracetamol tablets help relieve numerous symptoms including fever, pain, headaches, migraines, period pains, toothache, cold, flu, and earache. Paracetamol is the generic version of Calpol, containing the same active ingredients used to reduce the above symptoms. Caplets are shaped oval to ensure they are easier to swallow.

Who Are Paracetamol Caplets Suitable For?

Effectively Treat Pain In Children And Adults

Paracetamol Caplets provide effective pain relief in adults and children age 10+ years.

Paracetamol Caplets dose can vary depending on age, please ensure you read the enclosed information leaflet carefully before using this product.
16 years and above: 2 tablets every 4-6 hours. Maximum 8 tablets in 24 hours.
10 – 15 years: 1 tablet every 4-6 hours. Maximum 4 tablets in 24 hours.

It is advised that you should reference the enclosed instructions before using this medicine. The effective dose should only be used for the shortest time necessary to relieve symptoms. 

Here at iPharm,we stock a range of painkillers. All of our medicines are available to purchase through our simple online pharmacy. We provide a fast and discreet delivery service for all of our pharmacy medications. 


Write a review

Please login or register to review
Lorem Ipsum is simply dummy text of the printing and typesetting industry. Curabitur eu odio non justo euismod congue ut nec orci. Lorem Ipsum is simply dummy text of the printing and typesetting industry. Curabitur eu odio non justo euismod congue ut nec orci.
Curabitur eu odio non justo euismod congue ut nec orci. Lorem Ipsum is simply dummy text of the printing and typesetting industry. Curabitur eu odio non justo euismod congue ut nec orci.
Some text some message..